Aufgrund von Vorbereitungen auf eine neue Version von KOPS, können kommenden Montag und Dienstag keine Publikationen eingereicht werden. (Due to preparations for a new version of KOPS, no publications can be submitted next Monday and Tuesday.)

Integer-valued definable functions

Cite This

Files in this item

Checksum: MD5:0b2f54afa2c0147b859bfbe13e91c4ba

JONES, Gareth O., Margaret THOMAS, Alex J. WILKIE, 2012. Integer-valued definable functions. In: Bulletin of the London Mathematical Society. 44(6), pp. 1285-1291. ISSN 0024-6093. eISSN 1469-2120. Available under: doi: 10.1112/blms/bds059

@article{Jones2012Integ-20448, title={Integer-valued definable functions}, year={2012}, doi={10.1112/blms/bds059}, number={6}, volume={44}, issn={0024-6093}, journal={Bulletin of the London Mathematical Society}, pages={1285--1291}, author={Jones, Gareth O. and Thomas, Margaret and Wilkie, Alex J.} }

eng 2013-10-31T23:25:05Z 2012-11-20T09:04:11Z Wilkie, Alex J. Jones, Gareth O. Thomas, Margaret 2012 Thomas, Margaret Integer-valued definable functions terms-of-use Wilkie, Alex J. We present a dichotomy, in terms of growth at infinity, of analytic functions definable in the real exponential field which take integer values at natural number inputs. Using a result concerning the density of rational points on curves definable in this structure, we show that if a definable, analytic function f : [0,∞)<sup>k</sup> → |R is such that f(|N^k) ⊆ |Z, then either sup<sub>|¯x| <= r</sub> |f(¯x)| grows faster<br />than exp(r<sup>δ</sup>), for some δ > 0, or f is a polynomial over Q. Jones, Gareth O. The Bulletin of the London Mathematical Society ; 44 (2012), 6. - S. 1285-1291

Downloads since Oct 1, 2014 (Information about access statistics)

Integer-valued definable functions.pdf 937

This item appears in the following Collection(s)

Search KOPS


My Account